Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19965
Title: Irreversibility in the short memory approximation
Authors: Karlin, IV
Tatarinova, LL
Öttinger, HC
Tatarinova, LL
Gorban, AN
First Published: 15-Sep-2003
Citation: PHYSICA A: STATISTICAL MECHANICS AND ITS APPLICATIONS, 2003, 327 (3-4), pp. 399-424
DOI Link: 10.1016/S0378-4371(03)00510-7
ISSN: 0378-4371
Links: http://hdl.handle.net/2381/19965
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.